# SDR AALA990438

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49271
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 993061291
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND AFT GIRT BAR MOUNT BRACKET HAS CORROSION BEYOND LIMITS ON TOP OF MOUNT, AFT SERVICE DOOR AREA.  INSTALLED NEW GIRT BAR FITTING MOUNT BRACKET 51-10-3.  (M)
